# SDR AMTA200700500

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PNL 140BF STRAP HAS CORROSION ON LWR SURFACE STA 727D, LBL 25 - RBL 25.  FABRICATED TEE STRAP IAW SRM 53-42-11-26.  REPLACED TEE STRAP IAW 51-40-02.  (K)
